# SDR CALA2019010200002

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE BETWEEN FRAMES 63 AND 64 STRINGER 42 LEFT IS CORRODED. (A3NB-53-3-6185 18-5341-2905. PER REF. NO. 9295 264 (41264). GENERATED. CORRECTION FOR PREVIOUS ENTRY. A3NB-05-3-6022 AFT CARGO BILGE BETWEEN FR63 AND 64 STR42 LEFT IS CORRODED REMOVED AND REPLACED LT STR42.
